# SDR 06FDEA0437

- Difficulty date: January 30, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 69163395
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNESIUM ATTACH FITTING ON BS 227.8 BULKHEAD, LBL 10, 6 INCHES BELOW PRESSURE DECK IS CORRODED IN UPPER POCKET.  *S/D*  REMOVED AND REPLACED FITTING PER SRM 51-30-2.
